Im so stubborn about being bipolar, i just cant help it, bipolar comes with a huge ego when you become extremely manic, its exhausting, it makes my head and neck jerk around, sometimes my eyes go white, i sweat profusely, and sometimes start to leak straight out the vajaja...not fun.
my shrink told me today those are called emotional seizures, i cant let that happen to me with so many kids to be responsible for, my 3 are exhausting enough as it is, and, they always come with friends, just the nature of being a parent.
my anxiety is threw the roof lately, my divorce situation has really done a number on my nerves, and my mania, and to be completely honest , im having some severe PTSD symptoms from all of it.
so, my shrink suggested today, as a bipolar 1, i should really learn to turn the emotion of defiance into compliance, and hate to say it, but im too damn tough for my own good.
Bottom line, i can risk fainting and banging head, or passing out while driving. I could lose my kids. So, i had no choice but to go back onto depakote and olanzapine today. it sucks, but it is what it is.
Ive started my dosage, and really hoping my manic mind will start to subside with each passing hour.
Those are some powerful drugs, i was told depakote was taken off the market, but i shoulda done my own research, that guys full of shit, shoulda known better..
Keeping my fingers crossed i dont gain a bunch of weight, but, i cant control that, but i sure will try
TaTa for now...
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
PLEASE HELPDismiss Notice
Went back on medications today.
To make a comment simply sign up and become a member!